# SDR DALA2022030701493

- Difficulty date: March 2, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,959 hours, 33,178 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 686 DOOR HANDLE COVER PLATE AT 1L KEEPS FALLING OFF. CORRECTIVE ACTION: REMOVED AND REPLACED COVER AS NEEDED PER B757 AMM 25-00. (2141817)
